| Model Number |
SC-2218-70 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cramp(s) /Muscle Spasm(s) (4521)
| Date of Event |
03/18/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was experiencing an increased muscle spasm in her trapezius muscles after a fall.The patient had a trigger point injections.
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event:
model number/catalog number: sc-2218-70.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: linear st lead kit 70 cm.Unique identifier (udi) #: (b)(4).